# SDR GLBA2003013

- Difficulty date: January 24, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N118GL
- Make and model: Beech 1900D
- Aircraft serial: UE118
- Aircraft time: 20,362 hours, 24,482 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 1013890235
- Part serial: 22057
- Condition: Failed
- Location: Oil Pressure
- Part time: 17,023 hours, 21,218 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OIL PRESSURE ON NR 1 ENGINE WENT TO 140 PSI, R&R LEFT OIL PRESSURE TRANSDUCER
